# SDR DALA1254623736

- Difficulty date: November 8, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 33,526 hours, 17,923 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 480 AND STRINGER 8R IS CRACKED IN THE CABIN.  REPAIRED FRAME IN CABIN IAW ERA 507347-14AD.
